# SDR S9BA20100004

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: GKBR
- Make and model: Dhav DHC6300
- Aircraft serial: 617
- Aircraft time: 35,943 hours, 55,573 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C6W1512S141
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 17 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE INBD NACELLE LONGERON CRACKED (CRACK IS LESS THEN .2500 INCH NACELLE STA 48)  R & R WITH FACTORY NEW PART.
